# SDR REXA98080

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 685
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Dirty
- Location: Lt Tq Gauge
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT TORQUE GAUGE SPIKED WHILE TAXIING.  CLEANED TORQUE BRIDGE CANNON PLUG GROUND.  OPS CHECK GOOD.  (M)
